# SDR AU960047

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fod
- Location: T Eng Cmprsr/Fan
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE GAS GENERATOR 1ST STAGE COMPRESSOR BLADES (15OFF) CONTAIND FOD TO THE LEADING EDGES - INVESTIGATION FOUND THAT THE 1ST STAGECOMPRESSOR SPACER RUBBED ON THE STATOR AND CRACKED CIRCUMFERENTIALLY LIBERATING A PIECE OF MATERIAL APPROXIMATELY 12.7MM (0.5IN) WIDE AND 76.2MM (3IN) LONG WHICH WAS INGESTED THROUGH THE COMPRESSOR - DAMAGE TO THE TRAILING EDGES OF THE 1ST STAGE STATOR BLADES - EVIDENCE OF FURTHER DAMAGE DOWNSTREAM - ONE COMPRESSOR BLADE HAD FORE AND AFT MOVEMENT OF APPROXIMATELY5.08MM TO 7.62MM (0.2IN TO 0.3IN)
